See Alike in...

Alike App

Browser

Sandy77

696d

my health is basically unraveling...new symptom... everytime I'm standing my vision goes dark for longer than anyone would be comfortable with... any ideas?

Top reply
    • PolkaDot77

      696d

      @PolkaDot77 You got this as in you can handle it, not trying to say you have another condition, just trying to send you strength and good vibes.

    • PolkaDot77

      696d

      I see some people have mentioned various conditions that cause it. It's possible on one hand that you might have one of those conditions. It's also a normal human thing for your vision to go dark for a little bit if you're dehydrated, didn't sleep enough, don't have enough electrolytes, stand up too fast, etc. So a few things: 1. Make sure to keep hydrated and sleep enough (I know how hard it is. 2. If you see dark spots, sit back down so you don't pass out, please don't fall, it can be really dangerous to fall. If you sit back down and the black spots are still there carefully lay down flat, that will help your heart work less hard to get blood to your brain. 3. If it doesn't go away with an extra bottle of water, a good night's sleep, and a salty snack then it may be time to talk to your doctor. One condition common with MCAS is Ehlers Danlos which tldr is faulty collagen which makes people too stretchy. One condition common with Ehlers Danlos is POTS, because collagen is in the walls of veins and arteries so the body works extra hard to move blood around. They might be worth looking into but even if you have POTS, if it's not major the first line of treatment is drink extra liquids and electrolytes (have more blood volume), sit down when you see dark spots so you don't pass out, and wear compression socks or leggings (help the blood get up the legs). It's manageable, it'll be okay. You got this!!

      • PolkaDot77

        696d

        @PolkaDot77 You got this as in you can handle it, not trying to say you have another condition, just trying to send you strength and good vibes.

    • Future_Dr._Zebra

      696d

      This sounds like POTS! Postural orthostatic tachycardia syndrome, characterized by reduced blood flow to the brain upon standing up. So like lightheaded-ness, rapid heart rate, fainting, etc

    • AnxiousAl

      696d

      Orthostatic hypotension

    • AnxiousAl

      696d

      Sounds like a blood pressure thing

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion